Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Rooks Inviolate

D. F. Holt
The Mathematical Gazette
Vol. 58, No. 404 (Jun., 1974), pp. 131-134
DOI: 10.2307/3617799
Stable URL: http://www.jstor.org/stable/3617799
Page Count: 4
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Rooks Inviolate
Preview not available

Page Thumbnails

  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134